Please use this identifier to cite or link to this item: https://hdl.handle.net/11147/2515
Title: Modules whose maximal submodules are supplements
Authors: Büyükaşık, Engin
Pusat, Dilek
Keywords: Supplement submodule
Locally projective module
Issue Date: 2010
Publisher: Hacettepe Üniversitesi
Source: Büyükaşık, E., and Pusat, D. (2010). Modules whose maximal submodules are supplements. Hacettepe Journal of Mathematics and Statistics, 39(4), 477-487.
Abstract: We study modules whose maximal submodules are supplements (direct summands). For a locally projective module, we prove that every maximal submodule is a direct summand if and only if it is semisimple and projective. We give a complete characterization of the modules whose maximal submodules are supplements over Dedekind domains.
URI: http://hdl.handle.net/11147/2515
https://search.trdizin.gov.tr/yayin/detay/111803
ISSN: 1303-5010
Appears in Collections:Mathematics / Matematik
Scopus İndeksli Yayınlar Koleksiyonu / Scopus Indexed Publications Collection
TR Dizin İndeksli Yayınlar / TR Dizin Indexed Publications Collection
WoS İndeksli Yayınlar Koleksiyonu / WoS Indexed Publications Collection

Files in This Item:
File Description SizeFormat 
2515.pdfMakale157.39 kBAdobe PDFThumbnail
View/Open
Show full item record

CORE Recommender

Page view(s)

122
checked on Feb 6, 2023

Download(s)

38
checked on Feb 6, 2023

Google ScholarTM

Check


Items in GCRIS Repository are protected by copyright, with all rights reserved, unless otherwise indicated.